# SDR FDEA202101030004

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CREASE BEAM STA 876 RT SIDE CORRODED.  REMOVED CORROSION ON CREASE BEAM STA 876 RT SIDE, IAW B757 SRM 51-10-02.  ORIG  MAT .071 REM .046 LOSS .025 FOUND OUT OF LIMITS, IAW B757 SRM 53-30-13-1A FIG 101.  REPAIRED CREASE BEAM, IAW B757 SRM 53-00-13-2R REP 1 ALT 1.
